Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 65, NWS Tulsa, OK

April 27, 2014Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2014, 3:55 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2014, 3:55 PM CDT (20:55 UTC)
Expired
Apr 27, 2014, 4:45 PM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 142 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 4:44 PM CDTHAIL 1.753 S Damon, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:46 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1256 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WUUS54 KTSA 272055
SVRTSA
OKC077-121-127-272145-
/O.NEW.KTSA.SV.W.0065.140427T2055Z-140427T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 445 PM CDT

* AT 350 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  DAISY...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...EUBANKS...DUNBAR...
  STANLEY...CLAYTON LAKE STATE PARK...CLAYTON...SARDIS...TUSKAHOMA...
  HIGGINS...YANUSH...KIAMICHI AND ALBION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

&&

LAT...LON 3445 9579 3450 9579 3451 9578 3451 9568
      3459 9568 3460 9570 3490 9538 3464 9506
      3434 9569
TIME...MOT...LOC 2055Z 233DEG 31KT 3447 9566

HAIL...1.50IN
WIND...60MPH

$$

69
3 follow-up statements
292 
WWUS54 KTSA 272118
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CDT SUN APR 27 2014

OKC077-121-127-272145-
/O.CON.KTSA.SV.W.0065.000000T0000Z-140427T2145Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
418 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LATIMER...NORTH CENTRAL PUSHMATAHA AND SOUTHEASTERN PITTSBURG
COUNTIES UNTIL 445 PM CDT...

AT 416 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STANLEY...AND
MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...CLAYTON...SARDIS...
  TUSKAHOMA...HIGGINS...YANUSH...KIAMICHI AND ALBION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3452 9556 3464 9563 3490 9538 3464 9506
TIME...MOT...LOC 2118Z 233DEG 31KT 3459 9547

HAIL...1.25IN
WIND...60MPH

$$
178 
WWUS54 KTSA 272126
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT SUN APR 27 2014

OKC121-272136-
/O.CAN.KTSA.SV.W.0065.000000T0000Z-140427T2145Z/
PITTSBURG OK-
426 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS/MOVED OUT 
OF THE WARNED AREA.

LAT...LON 3464 9551 3475 9552 3490 9538 3470 9514
      3459 9544
TIME...MOT...LOC 2126Z 225DEG 31KT 3466 9544

$$

OKC077-127-272145-
/O.CON.KTSA.SV.W.0065.000000T0000Z-140427T2145Z/
PUSHMATAHA OK-LATIMER OK-
426 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LATIMER AND NORTH CENTRAL PUSHMATAHA COUNTIES UNTIL 445 PM CDT...

AT 424 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF CLAYTON...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...SARDIS...YANUSH AND HIGGINS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3464 9551 3475 9552 3490 9538 3470 9514
      3459 9544
TIME...MOT...LOC 2126Z 225DEG 31KT 3466 9544

HAIL...1.25IN
WIND...60MPH

$$
274 
WWUS54 KTSA 272135
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
435 PM CDT SUN APR 27 2014

OKC127-272145-
/O.CAN.KTSA.SV.W.0065.000000T0000Z-140427T2145Z/
PUSHMATAHA OK-
435 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUSHMATAHA
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3468 9520 3468 9548 3490 9538 3470 9514
TIME...MOT...LOC 2135Z 225DEG 31KT 3471 9537

$$

OKC077-272145-
/O.CON.KTSA.SV.W.0065.000000T0000Z-140427T2145Z/
LATIMER OK-
435 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LATIMER COUNTY UNTIL 445 PM CDT...

AT 433 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YANUSH...AND
MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...YANUSH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3468 9520 3468 9548 3490 9538 3470 9514
TIME...MOT...LOC 2135Z 225DEG 31KT 3471 9537

HAIL...1.25IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:25 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 27, 12:25 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1225 PM CDT SUN APR 27 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
INITIAL ROUND OF THUNDERSTORMS WILL BE MOVING OUT OF FAR EASTERN OK
AND NW ARKANSAS IN THE NEXT 1-2 HOURS WITH LOCAL IFR CONDITIONS IN
THESE STORMS. ADDITIONAL SEVERE THUNDERSTORMS WILL DEVELOP ALONG
DRY LINE AND IMPACT NW ARKANSAS SITES IN THE 21-00Z TIME FRAME...
AGAIN WITH IFR CONDITIONS POSSIBLE AND SFC WIND GUSTS OVER 40
KNOTS. VFR ACROSS EASTERN OK AFTER 20Z WITH PERIOD OF GUSTY SW
WINDS THROUGH THE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 1045 AM CDT SUN APR 27 2014/

DISCUSSION...
ELEVATED CLUSTER OF STORMS CURRENTLY MOVING THROUGH NORTHEAST OK
HAS THUS FAR REMAINED ONLY MARGINALLY SEVERE. ADDITIONAL
DEVELOPMENT WELL AHEAD OF THIS BAND OCCURRING OVER SE OKLAHOMA. ALL
OF THIS ACTIVITY WILL NEED TO BE MONITORED CLOSELY THROUGH THE
MORNING AS IT WILL BECOME INCREASINGLY SFC BASED INTO EARLY THIS
AFTERNOON. HAVE MADE SOME ADJUSTMENTS TO POPS FOR THE MORNING TO
ACCOUNT FOR CURRENT TRENDS.

DRY LINE IS CURRENTLY SITUATED FROM ABOUT ENID TO WAURIKA AND WILL
CONTINUE TO MOVE EAST. 12Z NAM HAS SLOWED THE DRY LINE PROGRESSION
WHICH INCREASES CONCERN FOR SIGNIFICANT SEVERE WEATHER FARTHER
WEST BACK TOWARD U.S. 69. LOW LEVEL WIND FIELDS WILL BECOME QUITE
FAVORABLE FOR ROTATING UPDRAFTS BY 00Z AS 700MB SPEED MAX ROTATES
NORTHEAST OUT OF NORTHERN MEXICO.

PREV DISCUSSION... /ISSUED 653 AM CDT SUN APR 27 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SHOWERS AND THUNDERSTORMS WILL AFFECT THE OKLAHOMA TAF SITES THIS
MORNING INTO EARLY AFTERNOON AND THE ARKANSAS TAF SITES THIS
AFTERNOON. MVFR OR LOWER CONDITIONS WILL OCCUR IN AND NEAR STORMS.
VFR CONDITIONS WILL RETURN TO THE EASTERN OKLAHOMA SITES THIS
AFTERNOON AND TO THE ARKANSAS SITES BY SUNSET. SOUTH TO SOUTHWEST
WINDS WILL BE VERY GUSTY TODAY BUT WILL DIMINISH SOME THIS
EVENING AND OVERNIGHT.

PREV DISCUSSION... /ISSUED 508 AM CDT SUN APR 27 2014/

DISCUSSION...
STAGE SET FOR SEVERE STORMS TODAY...ESPECIALLY
EXTREME EASTERN OK/ARKANSAS.  STRONGLY SHEARED
ATMOSPHERE &  AMPLE INSTABILITY RESULTS IN ALL
MODES OF SEVERE WEATHER.  FOCUS WILL BE ON DRY
LINE TODAY.  CONVECTIVE LINE JUST STARTING TO
IGNITE NOW AT 430 AM IN SOUTHWEST OK.  DRYLINE
IN THE VICINITY OF KBVO KTUL KDUA NEAR 18Z AND
IN THE VICINITY OF OK/AR BORDER 00Z.  ONCE DRY
LINE PASSES..THREAT OF SEVERE ABOUT OVER. THIS
LEAVES  EXTREME EASTERN OK...AND ARKANSAS MOST
VULNERABLE TO SEVERE STORMS. LOCAL STUDY FLAGS
EF2 POTENTIAL THERE.

SOUTHWEST WINDS  GUSTING IN EXCESS OF 40 MILES
AN HOUR POST DRYLINE WILL GREATLY ENHANCE FIRE
DANGER IN OSAGE..AND PAWNEE COUNTIES...IF...IF
MORNING STORMS  AND PRECIP MISS THAT AREA. RED
FLAG FLYING THERE AFTERNOON AND EARLY EVENING.

PRECIPITATION OVER AT ALL LOCATIONS EASTERN OK
NORTHWEST ARKANSAS BY MIDNIGHT.

UPPER LOW CAUSING OUR SEVERE THREAT TODAY WILL
SWIRL AROUND  NORTHERN & CENTRAL PLAINS MONDAY
THROUGH THURSDAY BEFORE HEADING INTO SOUTHEAST
CANADA. THIS LEAVES OUR AREA IN A COOL PATTERN
OF NORTHWEST FLOW & ON/OFF LOW CHANCE SHOWERS.
GW

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR OKZ054-OKZ059.

     WIND ADVISORY UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-OKZ059-
     OKZ060-OKZ064.

AR...NONE.
&&

SHORT TERM...14
LONG TERM....30
AVIATION...14
Hazardous weather outlook, Apr 27, 1:12 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
112 PM CDT SUN APR 27 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
112 PM CDT SUN APR 27 2014

...POTENTIAL FOR SIGNIFICANT SEVERE WEATHER LATER TODAY...INCLUDING
STRONG TORNADOES AND VERY LARGE HAIL...ACROSS FAR EASTERN OKLAHOMA
AND WESTERN ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND ALL OF WESTERN ARKANSAS.
	ONSET...AFTER 2 PM.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EAST OF HIGHWAY 75.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EAST OF HIGHWAY 69 AFTER 2 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND ALL OF WESTERN ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
AN ELEVATED RISK OF SIGNIFICANT SEVERE WEATHER...INCLUDING STRONG
LONG-TRACK TORNADOES...VERY LARGE HAIL TO AROUND BASEBALL SIZE AND
DESTRUCTIVE STRAIGHT LINE WIND GUSTS TO 80 MPH IS FORECAST. THE AREA
WITH THE GREATEST THREAT WILL BE ALONG AND EAST OF HIGHWAY 69. THE
TIME WINDOW OF GREATEST THREAT WILL BE BETWEEN 3 PM AND 10 PM.

THUNDERSTORMS THAT DEVELOPED EARLIER THIS MORNING CONTINUE TO MOVE
QUICKLY NORTHEAST AND WILL MOVE OUT OF THE AREA BY MID AFTERNOON.
THESE STORMS WILL POSE ONLY A LIMITED THREAT OF SEVERE WEATHER AS
THEY REMAIN ELEVATED. HOWEVER...THE AIRMASS OVER MUCH OF SOUTHEAST
AND EAST CENTRAL OKLAHOMA INTO WESTERN ARKANSAS HAS SHOWN LITTLE
IMPACT FROM THIS MORNING CONVECTION AND HAS RAPIDLY BECOME VERY
UNSTABLE.

SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TO
REDEVELOP ALONG THE DRYLINE EARLY THIS AFTERNOON. BY THAT TIME THE
DRYLINE IS EXPECTED TO BE NEAR HIGHWAY 75 FROM TULSA TO WEST OF
MCALESTER. THE POTENTIAL FOR TORNADOES WILL INCREASE BY MID TO
LATE AFTERNOON AS THE STORMS MOVE EAST OF HIGHWAY 69. STRONG LONG-
TRACK TORNADOES...HAIL TO BASEBALL SIZE AND DESTRUCTIVE STRAIGHT
LINE WINDS TO 80 MILES AN HOUR WILL BE POSSIBLE ACROSS FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS INTO THE EARLY EVENING HOURS. THE
HIGHEST THREAT AREA FOR TORNADOES WILL BE EAST OF A LINE FROM
ANTLERS OKLAHOMA TO BENTONVILLE ARKANSAS.

THUNDERSTORM CHANCES WILL DIMINISH BY MID EVENING AS THE DRYLINE
PUSHES EAST OF THE AREA.

BEHIND THE DRYLINE...GUSTY SOUTHWEST WINDS AND RAPIDLY FALLING
HUMIDITY VALUES WILL LEAD TO AN ELEVATED FIRE DANGER...ESPECIALLY
ACROSS OSAGE AND PAWNEE COUNTIES WHERE A RED FLAG WARNING IS IN
EFFECT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A FEW SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE MONDAY
AFTERNOON...MAINLY NORTH OF INTERSTATE 40...AS THE UPPER LEVEL LOW
PASSES TO OUR NORTH. GUSTY WESTERLY WINDS MONDAY WILL AGAIN RESULT
IN A LIMITED TO ELEVATED FIRE DANGER ACROSS THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 27, 12:01 PM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 PM CDT SUN APR 27 2014

ARZ010-011-019-020-029-OKZ072-076-271730-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-MADISON AR-SEBASTIAN AR-SEQUOYAH
OK-WASHINGTON AR-
1201 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 1201 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROLAND TO 3 MILES WEST OF PATTERSON...MOVING NORTHEAST
AT 65 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3533 9381 3531 9383 3532 9390 3525 9392
      3522 9395 3523 9402 3517 9402 3513 9408
      3514 9413 3510 9413 3507 9422 3503 9422
      3494 9434 3494 9442 3549 9454 3595 9390
      3540 9379
TIME...MOT...LOC 1701Z 228DEG 59KT 3547 9443 3504 9434
Special weather statement, Apr 27, 1:38 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
138 PM CDT SUN APR 27 2014

OKZ058-271915-
OTTAWA OK-
138 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     OTTAWA

AT 138 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
NARCISSA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...FAIRLAND...
NARCISSA...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER AND TWIN
BRIDGES STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9461 3691 9461 3671 9484 3671 9499
      3700 9494 3700 9462
TIME...MOT...LOC 1838Z 203DEG 38KT 3686 9485

69
Special weather statement, Apr 27, 2:53 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT SUN APR 27 2014

OKZ053-272045-
CHOCTAW OK-
253 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN CHOCTAW

AT 253 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 24 MILES SOUTHWEST
OF BOSWELL...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BOSWELL...UNGER AND SOPER.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3387 9584 3391 9589 3392 9592 3394 9594
      3412 9594 3414 9596 3414 9598 3416 9599
      3416 9588 3402 9563 3386 9581
TIME...MOT...LOC 1953Z 220DEG 26KT 3376 9608

69
Local storm report, Apr 27, 3:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             8 S BOSWELL             33.91N 95.87W
04/27/2014  E1.00 INCH       CHOCTAW            OK   PUBLIC

&&

CAS
Special weather statement, Apr 27, 3:46 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT SUN APR 27 2014

OKZ049-073-075-272115-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
346 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
     SOUTHWESTERN LATIMER

AT 346 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...HIGGINS...STANLEY...DUNBAR
AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3445 9579 3450 9579 3451 9578 3451 9568
      3459 9568 3459 9575 3489 9551 3469 9522
      3437 9568
TIME...MOT...LOC 2046Z 222DEG 43KT 3450 9568

69
Local storm report, Apr 27, 3:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
353 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             SOPER                   34.03N 95.70W
04/27/2014  E1.00 INCH       CHOCTAW            OK   PUBLIC

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:27 AM CDTWind AdvisoryTSACreek, Nowata, Okfuskee, Okmulgee, Pawnee, Tulsa and 1 more15 hr
Apr 27, 7:27 AM CDTSpecial Weather StatementTSAOsage48 min
Apr 27, 7:59 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee46 min
Apr 27, 8:20 AM CDTSevere Thunderstorm WarningTSAOsage25 min
Apr 27, 8:47 AM CDTSpecial Weather StatementTSAOsage28 min
Apr 27, 9:27 AM CDTSpecial Weather StatementTSACreek33 min
Apr 27, 9:37 AM CDTSpecial Weather StatementTSAWashington23 min
Apr 27, 9:39 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee51 min
Apr 27, 9:56 AM CDTSpecial Weather StatementTSACreek34 min
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha52 min
Apr 27, 10:22 AM CDTSpecial Weather StatementTSAOkmulgee23 min
Apr 27, 10:29 AM CDTSpecial Weather StatementTSARogers31 min
Apr 27, 10:38 AM CDTSpecial Weather StatementTSATulsa22 min
Apr 27, 10:44 AM CDTSpecial Weather StatementTSAHaskell31 min
Apr 27, 10:48 AM CDTSpecial Weather StatementTSACraig27 min
Apr 27, 10:54 AM CDTSpecial Weather StatementTSARogers36 min
Apr 27, 11:08 AM CDTSpecial Weather StatementTSACraig, Nowata22 min
Apr 27, 11:12 AM CDTSpecial Weather StatementTSALeFlore48 min
Apr 27, 11:26 AM CDTSpecial Weather StatementTSACraig, Nowata34 min
Apr 27, 1:38 PM CDTSpecial Weather StatementTSAOttawa37 min
Apr 27, 2:53 PM CDTSpecial Weather StatementTSAChoctaw52 min
Apr 27, 3:18 PM CDTSevere Thunderstorm WarningTSAChoctaw57 min
Apr 27, 3:46 PM CDTSpecial Weather StatementTSAPushmataha29 min
Apr 27, 4:02 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha43 min
Apr 27, 4:13 PM CDTSevere Thunderstorm WarningTSAChoctaw32 min
Apr 27, 4:15 PM CDTTornado WarningTSAChoctaw, Pushmataha45 min
Apr 27, 4:24 PM CDTSpecial Weather StatementTSACraig36 min
Apr 27, 4:43 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore62 min
Apr 27, 4:53 PM CDTSpecial Weather StatementTSADelaware37 min
Apr 27, 4:55 PM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha65 min
Apr 27, 5:17 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa43 min
Apr 27, 5:44 PM CDTSpecial Weather StatementTSASequoyah46 min
Apr 27, 5:57 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha63 min
Apr 27, 6:18 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.